# SDR ASAA2021042334650

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,060 hours, 14,314 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO'S RIGHT SIDE WINDOW INDICATED OVERHEAT CONDITION QRC FOLLOWED LIGHT SWITCH REMAINED OFF. GROUNDED - YES. ACCOMPLISHED FIM BITE PROCEDURE NO FAULTS LOG ON WHCU B737-800 FIM 30-41 TASK 801, PERFORMED WINDOW HEAT SYSTEM OPS TEST GOOD B737-800 AMM 30-41-00-710-801.
